# SDR ASAA2019091230785

- Difficulty date: September 12, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 04991
- Aircraft time: 28,106 hours, 8,632 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367150100000
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR PANEL 252CF AT FR47- FR51 CORNER BROKEN. GROUNDED - YES. RECEIVED NEW FLOOR PANEL, INSTALLED NEW FLOOR PANEL 252CF ON CUST CARD# 10N01609-3-05 (OPS 2345) COPY ATTACHED.
